Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Noticed blood after intercourse. Is this yeast infection?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5621 Questions
hello can you help me.. i have noticed that i often notice blood on toilet paper , this can happen after sex , the next day , not every time.. i am on microlite pill for the past 5 months. i checked for stds and i do not have one and my smear tests came back clear along with yeast infections all ok. i noticed a slight brown discharge today but i am due my period but the blood i noticed more so this month and its concerning me.. not a huge amount just on the tissue every few days after sex
Posted Mon, 25 Nov 2013 in Women's Health
Answered by Dr. Aarti Abraham 2 hours later
Brief Answer: WARRANTS XXXXXXX EXAM AND PELVIC ULTRASOUND SCAN Detailed Answer: Hello Thanks for trusting us with your health concern. Bleeding after intercourse is termed as post coital bleeding. The commonest reason for such bleeding / spotting is some kind of lesion on the cervix. It could be erosion, inflammation, foreign body, polyp or a growth on the cervix . Uterine polyps also can bleed this way. As STDs / infections are ruled out, and the smear is normal, I would ask you to go for an XXXXXXX gynecological exam. If a patient with post coital bleeding walks into my clinic, I would go for a per vaginum and per speculum examination first of all. Next would be a smear alongwith STD screen ( already done ). A pelvic ultrasound scan would be the next step,and hence please go for that also. Spotting occasionally could be due to the pill, had you that symptom alone, but the fact that it is related to intercourse, means, that it needs investigation. I hope that traumatic and over vigorous intercourse is ruled out, as it could traumatize the vaginal lining. Please have the necessary workup to establish a diagnosis. Take care, and please feel free to ask for further clarifications.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor